Higgs Hunting 2019

Europe/Paris
Auditorium P.Lehmann & G.Charpak (LAL Orsay & LPNHE Paris)

Auditorium P.Lehmann & G.Charpak

LAL Orsay & LPNHE Paris

Description

All the speakers are supposed to upload their transparencies.

    • 09:00 10:00
      Registration with coffee and croissants Building 200 & cafétéria (LAL Orsay)

      Building 200 & cafétéria

      LAL Orsay

    • 10:00 12:35
      Chair:K.Koeneke (Freiburg) Auditorium P.Lehmann & G.Charpak

      Auditorium P.Lehmann & G.Charpak

      LAL Orsay & LPNHE Paris

      • 10:00
        Theory Higgs and diHiggs production 45m
        Speaker: F.Caola (IPPP Durham)
      • 10:45
        ATLAS CMS H(125) boson decays results 1h
        • ATLAS 15m
          Speaker: G.Mancini (Frascati)
        • CMS 15m
          Speaker: A.Kumar (Rice University)
        • 3 Transparencies of comparison 5m
        • Discussions 30m
      • 11:50
        Exotic Higgs decays 30m
        Speaker: J. Shelton (Illinois Univ.)
    • 12:20 13:45
      Lunch 1h 25m CESFO (LAL Orsay)

      CESFO

      LAL Orsay

    • 13:45 15:50
      Chair: H.Gray (UC Berkeley) Auditorium P.Lehmann (LAL Orsay )

      Auditorium P.Lehmann

      LAL Orsay

      • 13:45
        Young scientist forum part 1 (4 talks) 55m
        • Flavoured axion-Higgs unification 12m
          Speaker: S.Blasi (MPIK Heidelberg)
        • Measurement of differential cross sections in H->gammagamma decays with ATLAS 12m
          Speaker: F.Braren (DESY)
        • Higgs to WW measurements with CMS 12m
          Speaker: D.Di Croce (Antwerpen)
        • Boson Pair Production via Gluon Fusion: Full NL0 QCD Corrections 15m
          Speaker: S.Glaus (Karlsruhe)
      • 14:40
        CMS ATLAS H(125) fermion decays results 1h 5m
        • CMS 15m
          Speaker: M.Meyer (DESY)
        • ATLAS 15m
          Speaker: A.K.Becker (Freiburg)
        • 3 transparencies of comparison 5m
        • Discussions 30m
    • 15:45 16:15
      Coffee break 30m Cafétéria (LAL Orsay )

      Cafétéria

      LAL Orsay

    • 16:15 19:00
      Chair: J.Virdee (IC London) 200-0-Auditorium - Auditorium P. Lehman (LAL)

      200-0-Auditorium - Auditorium P. Lehman

      LAL

      250
      • 16:15
        EW fits and future of H properties and couplings (including EFT) 45m
        Speaker: Cen Zhang (IHEP)
      • 17:00
        Young Scientist Forum part 2 (4 talks) 1h
        • Composite Higgs and Dark Matter 12m
          Speaker: M.Ruhdorfer (TUM Garching)
        • Status of gluon fusion Higgs production 15m
          Speaker: E.Furlan (ETH Zurich)
        • VH(H->bb) measurements and EFT interpretation in ATLAS 12m
          Speaker: C.Tosciri (Oxford)
      • 18:00
        FREE 15m
      • 18:15
        Higgs particle and Renormalization 45m
        Speaker: G. 't Hooft ((Ultrecht))
    • 19:00 21:00
      Welcome drink 2h Cafétéria (LAL Orsay)

      Cafétéria

      LAL Orsay

    • 09:00 11:20
      Chair: S.Heinemeyer (IFT Madrid) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 09:00
        Theory BSM 40m
        Speaker: G.Perez (Weizmann)
      • 09:40
        ATLAS CMS BSM and rare H(125) - including Hcc Hnunu decays 1h 40m
        • BSM HIggs searches at ATLAS 15m
          Speaker: A.Kaczmarska (Krakow)
        • CMS additional scalar bosons 15m
          Speaker: S.Gascon-Shotkin (IPN Lyon)
        • ATLAS rare H(125) and BSM decays 15m
          Speaker: L.Truong (Johannesburg)
        • CMS rare H(125) and BSM decays 15m
          Speaker: Y.Gershtein (Rutgers)
        • 3 transparencies of comparison 5m
        • Discussion 35m
    • 11:20 11:50
      Coffee break 30m
    • 11:50 13:25
      Chair: A.David (CERN) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 11:50
        CMS ATLAS ttH tH + general H combination 1h 35m
        • CMS ttH 15m
          Speaker: M.Peruzzi (CERN)
        • ATLAS tth 15m
          Speaker: M.Spalla (Munchen)
        • CMS general H combination 15m
          Speaker: F.Primavera (Bologna)
        • ATLAS general H combination 15m
          Speaker: S.Heim (DESY)
        • 3 transparencies of comparison 5m
        • Discussion 30m
    • 13:25 14:35
      Lunch 1h 10m
    • 14:35 16:00
      Chair: M.Cepeda (CIEMAT) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 14:35
        Joker slot 25m
      • 15:00
        ATLAS CMS HH (results) 1h
        • ATLAS 15m
          Speaker: S.Shrestha (Colombus Ohio)
        • CMS 15m
          Speaker: C.Amendola (LLR Palaiseau)
        • 3 transparencies of comparison 5m
        • Discussions 25m
    • 16:00 16:30
      Coffee break 30m
    • 16:30 19:10
      Chair: E.Petit (CPPM) Auditorium G.Charpak (LPNHE)

      Auditorium G.Charpak

      LPNHE

      • 16:30
        ATLAS CMS HL-LHC 55m
        • CMS 15m
          Speaker: E.Fontanesi (Bologna)
        • ATLAS 15m
          Speaker: B.Murray (Warwick)
        • 3 transparencies of comparison 5m
        • Discussions 20m
      • 17:25
        Young Scientist Forum part 3 (4 talks) 55m
        • Top quark to Higgs boson Yukawa coupling measurement using the multilepton final states with the ATLAS detector at the LHC 12m
          Speaker: X.Yang (Grenoble/Shandong)
        • Constraining certain EFT coefficients using boosted Higgstrahlung 15m
          Speaker: S.Banerjee (IPPP Durham)
        • Search for di-Higgs in the bbyy final state with 36.1fb-1 of data at 13 TeV with the ATLAS detector 12m
          Speaker: A.Taylor (Edinburgh)
        • CMS results for ttH in multilepton final states 12m
          Speaker: B.Li (IHEP)
      • 18:25
        Vision talk 40m
        Speaker: Contino R. (Pisa)
    • 19:15 22:15
      Wine and cheese buffet 3h Salle panoramique - Paris ()

      Salle panoramique - Paris

    • 09:00 11:10
      Chair:J.D'Hondt (Brussel) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 09:00
        Joker slot 25m
      • 09:25
        FREE 10m
      • 09:35
        Higgs physics: a perspective on the long-term prospects 40m
        Speaker: M. Mangano (CERN)
      • 10:15
        Discussion 35m
    • 11:10 11:40
      Coffee break 30m
    • 11:40 13:05
      Chair: Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 11:40
        Young Scientist Forum Part 4 (3 talks) 45m
        • Higgs Couplings without the Higgs 15m
          Speaker: B.Henning (Geneva U)
        • Search for the Higgs boson decay to a pair of muons with the ATLAS detector at the LHC 12m
          Speaker: M.Zgubic (Oxford)
        • Searches for an exotic decay of the Higgs boson to a pair of pseudoscalars in CMS 12m
          Speaker: D.Perez Adan (DESY)
      • 12:25
        Higgs and cosmology 40m
        Speaker: R.Gregory (IPPP Durham)
    • 13:05 14:20
      Buffet 1h 15m
    • 14:20 16:50
      Chair:A.Gritsan (JHU) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 14:20
        Young Scientist Forum part 5 (2 talks) 30m
        • Search for a heavy scalar decaying to W boson pair with CMS 12m
          Speaker: D.Roy (Aachen)
        • Electroweak Baryogenesis above the Weak Scale 12m
          Speaker: A.Glioti (EPF Lausanne)
      • 14:50
        Higgs mode and condensed matter physics 40m
        Speaker: M.A. Measson (Institut Neel)
      • 15:30
        Theory concluding talk 40m
        Speaker: G.Zanderighi (CERN)
      • 16:10
        Experimental concluding talk 40m
        Speaker: F. Cerutti (Berkeley Univ.)
    • 16:50 17:50
      End and coffee 1h
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×